# SDR SWAA2024092325378

- Difficulty date: August 11, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,434 hours, 38,931 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Arm
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUESTS CORROSION ON LE OF RUDDER BALANCE ARM AT VERTICAL STABILIZER 2024-489272<[01] REPLACED RUDDER BALANCE ARM WEIGHT IAW BOEING 737 CMM 55-40-09.SEE INDIVIDUAL STEPS SIGN OFF BELOW.;[02] REPLACED RUDDER BALANCE ARM WEIGHT IAW BOEING 737 CMM 55-40-09.SEE INDIVIDUAL STEPS SIGN OFF BELOW AS RII
